Skip to Content

Can vitrase be injected into the eye to treat floaters?

Responses (2)

kaismama 27 Jan 2014

Floaters don't need to be treated. You get used to them and don't see them anymore. I don't think I'd have anything injected into my eye, just for floaters. I have them, and it didn't take long for me to not even see them.

DzooBaby 27 Jan 2014

No. Vitrase is not for injection in the eye and I doubt if it would help floaters anyway. It causes corneal damage if it comes in contact with the cornea.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Can ambien cause eye floaters?

Posted 22 Jan 2011 1 answer

Any treatment for eyes floaters?

Posted 20 Sep 2014 1 answer

Does lysine help with eye floaters?

Posted 8 Oct 2017 1 answer

Escitalopram - Does lexapro cause floaters in eyes ?

Posted 10 Sep 2018 2 answers